I'm confused and don't know where to begin. All I can say is that I was diagnosed with having fibromyalgia in October 2012. Started taking Lyrica at a very low dose 50mg 3x a day via my primary care physician. Within the 4 months that I've taken it, it has been increased to 400mg~200mg morning, 200mg bedtime. Began feeling "high" and wanted to get off of it. So, with the last doctor's with permission, was told that I could stop taking it. Been having crying spells a lot. Been off of it for 9 days. Was prescribed the generic brand of Neurontin 100mg Was advised by my Psychiatrist to increase dosage of Neurontin to 300mg on Friday. Still having crying spells. Was told that I was going through withdrawal symptoms from the Lyrica. Can this be possible even though I was taking Lyrica for a short period of time? Sorry if this does not make sense. Have been seen by a few doctor's, gone through many tests, the list goes on........
Hi. I have heard that lyrica can be very difficult to come off of. I don't have any experience with it myself. I am allergic to it. I do take gabapentin. The generic neurontin. It is amazing for my pain. My doctor had me on 300mg 3x a day. I got so depressed I couldn't function. Not to mention I gained 14 pounds in 2 months. I went down to 300mg 2x a day. I still was so lethargic. What good is it to not have pain if you still don't get off the couch. I have since gone to 300mg at bedtime. I take norco 10/325 during the day. The depression has lifted and my pain is manageable. Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.